Journal article icon

Journal article

A hypergraph blow-up lemma

Abstract:
We obtain a hypergraph generalisation of the graph blow-up lemma proved by Komlos, Sarkozy and Szemeredi, showing that hypergraphs with sufficient regularity and no atypical vertices behave as if they were complete for the purpose of embedding bounded degree hypergraphs.

Actions


Access Document


Publisher copy:
10.1002/rsa.20362

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
Random Struct. Algorithms
Volume:
39
Issue:
3
Pages:
275-376
Publication date:
2010-11-05
DOI:
EISSN:
1098-2418
ISSN:
1042-9832
URN:
uuid:1f491ad8-5587-46d2-88f2-46986e713ab6
Source identifiers:
430651
Local pid:
pubs:430651
Language:
English
Keywords:

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP